Join Evolutionary Forums


needtobuildmuslce.com
domestic-supply.com
puritysourcelabs.ru
sarms.forsale
bannednutrition.com
Page 1 of 30 12311 ... LastLast
Results 1 to 10 of 297

Thread: Fake Kiefe from HGH power

  1. #1
    Growing Brother
    Join Date
    Dec 2014
    Posts
    200
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Fake Kiefe from HGH power

    Ordered from this company on a referral from one of the moderators from this site. He said they were a legit source! Got in the product and started injections. 3iu/day. 7 days in started getting red whelps at ejection sites and stopped immediately.

    I was told it was Kiefe

    here's what I found out searching online:
    http://www.somatropin.cn/hghtest.html
    "Nowadays, the scammers print packaging of reputable brands and fill them with vials of low grade HGH mimick. In most cases they use 192 amino acid sequence molecule which generally functions similarly as the real 191 amino acid sequence HGH, but it also causes an immune reaction when the body detects it as foreign. This leads to red painful welts on injection spot and can lead to serious health problems if the body's immune system develops defense against the real, endogenous 191 amino acid HGH as well. This effectively leaves the person with no HGH at all.

    Bacterial residue in low grade Somatropin or Somatrem

    Painful red welts on injection spot can be caused by low quality growth hormone which contain too much bacterial residue. This can lead to serious problems where the body could eventually develop resistance even against its own naturally produced growth hormone.

    The 192 amino acid sequence growth hormone is called somatrem while the real 191 amino acid sequence is somatropin. Somatrem is easier and much cheaper to produce. Only a proper lab analysis can show if the substance is 191 or 192 amino acid sequence.

    Occasional painful welt does not automatically mean that the substance is somatrem. From time to time it can happen with somatropin too (if you hit an awkward spot). If the welts appear after every injection and persist for a day or two, then you should discontinue the cycle immediately and have a sample lab tested."

    Now,
    this is just from personal experience!!!!

    The only reason I'm putting it out there is in hopes that no one else waist their time and money or their life.
    I will post pics soon.
    Attached Thumbnails Attached Thumbnails Click image for larger version. 

Name:	image.jpg 
Views:	599 
Size:	94.7 KB 
ID:	8683  

  2. #2
    Growing Brother
    Join Date
    Dec 2014
    Posts
    200
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews



    Sent from my iPhone using Tapatalk

  3. #3
    Growing Brother
    Join Date
    Nov 2014
    Posts
    263
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I'm happy I bought from another source.

  4. #4
    New Member
    Join Date
    Mar 2014
    Posts
    9,193
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Damn bro. Thats not good

  5. #5
    Head Source Moderator
    Join Date
    Aug 2013
    Posts
    12,088
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by musicboy View Post
    Ordered from this company on a referral from one of the moderators from this site. He said they were a legit source! Got in the product and started injections. 3iu/day. 7 days in started getting red whelps at ejection sites and stopped immediately.

    I was told it was Kiefe

    here's what I found out searching online:
    http://www.somatropin.cn/hghtest.html
    "Nowadays, the scammers print packaging of reputable brands and fill them with vials of low grade HGH mimick. In most cases they use 192 amino acid sequence molecule which generally functions similarly as the real 191 amino acid sequence HGH, but it also causes an immune reaction when the body detects it as foreign. This leads to red painful welts on injection spot and can lead to serious health problems if the body's immune system develops defense against the real, endogenous 191 amino acid HGH as well. This effectively leaves the person with no HGH at all.

    Bacterial residue in low grade Somatropin or Somatrem

    Painful red welts on injection spot can be caused by low quality growth hormone which contain too much bacterial residue. This can lead to serious problems where the body could eventually develop resistance even against its own naturally produced growth hormone.

    The 192 amino acid sequence growth hormone is called somatrem while the real 191 amino acid sequence is somatropin. Somatrem is easier and much cheaper to produce. Only a proper lab analysis can show if the substance is 191 or 192 amino acid sequence.

    Occasional painful welt does not automatically mean that the substance is somatrem. From time to time it can happen with somatropin too (if you hit an awkward spot). If the welts appear after every injection and persist for a day or two, then you should discontinue the cycle immediately and have a sample lab tested."

    Now,
    this is just from personal experience!!!!

    The only reason I'm putting it out there is in hopes that no one else waist their time and money or their life.
    I will post pics soon.
    there is no way in hell it causes this effect for everyone and he is selling fake hgh.ive been on them for over 6 months and never had this side effect.Maybe you got a shit batch or a bad reaction to them this isnt the common effects of hgh power kefei , i guarantee that..ill get some others that have used to back me up on that.. no problem.

  6. #6
    Proficient Brother
    Join Date
    Nov 2014
    Location
    connecticut
    Posts
    131
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Damn I was just writing an email placing an order for 10 kits. Think I might hold off until I find another source


    Sent from my iPhone using Tapatalk

  7. #7
    Proficient Brother
    Join Date
    Jun 2014
    Location
    nc
    Posts
    135
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    This proves nothing haha, you must provide a serum test in order to say something is not good! Damn don't go bashing sources!

  8. #8
    New Member
    Join Date
    Mar 2014
    Posts
    9,193
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Dude. Look at his stomach. He is clearly having a reaction to something.

  9. #9
    Proficient Brother
    Join Date
    Nov 2014
    Location
    connecticut
    Posts
    131
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Yeah I've never had a reaction like that to anything I rather not take the risk


    Sent from my iPhone using Tapatalk

  10. #10
    Head Source Moderator
    Join Date
    Aug 2013
    Posts
    12,088
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    all this proves is he had an alergic reaction to the hgh.Generics can cause an alergic reaction in about 10% of the users, it happens.ive been on this stuff almost 7 months without a single problem.It obviously isnt as pure as pharma grade.

    please provide some sort of serum test please. igf or hgh levels, you are claiming its fake.. or this title will be edited.

    if you have a test to back this i will contact the source and see what i can do for you
    Last edited by hurricane; 03-12-2015 at 05:13 PM.

Page 1 of 30 12311 ... LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •